Does anyone know anything about Lyrica? My mother-in-law is taking it and she has had past issues with addiction. Does anyone know if Lyrica is addictive? My wife's grandmother takes it also. I know it's new, but dos anyone know if it's safe? Or is the jury still out?
i take it so far i havent had any problems with it..i have missed doses and didnt feel any wd symtoms like i did when i was on oxy's......it is supposed to help with pain but i havent saw that it has with mine at all.......my luck it takes a while to get addicted and u will see me on here asking for help with a lyrica addiction lol......but as for now i think it is a safe med...good luck swetie....happy easter!!!!
i have not taken it yet...i have been researching it, and one one thing it said could be addicting, then on another it said it is not...WTH????
thanks oxygirl for replying, how long have you been on it?
about 3 months......i am guessing that that woud be enuff time to get addicted but when i think about it maybe not...took me over a year to realaize i was addicted to pain pills so hmmmmm..maybe i should be concerned....i asked my dr when he first prescribed it to me and of course he said it was very safe and non addicting but they also say that bout tramadol too so......now im worried lol....
my opinion is that it is not addictive, i have been on neurontin for about a month now, missed doses...etc... never had a problem yet...neurontin is NOT lyrica, but it is in the same type of drug class... i recommend it for anyone looking for an alternative for chronic pain...a nonaddictive alternative...
My pain doc says neurontin is a much safer drug than lyrica and wants me to stick to the neurontin.....lyrica does have a euphoria associted with it with use for some....especially at first....ask your doc what is best for you
I know this is an old topic but i thought id post in case anyone still checks it out. I've been on Lyrica 225/day w/ tramacet 300mg time release and after 8 months on it i had to stop taking both for financial reasons. while on them i did find they helped manage the pain so i could still bring home the daily bread. I never noticed any adverse affects from stopping ( i weened down gradually over a week) but i can say i enjoy not having such a foggy head. Im speaking to my doctor about a possible replacement to the lyrica. I am currently about to go back on the tramacet but my pharmacist switched it out to tramadol and i want to do some research before starting a new drug
Have a question, your on Tramacet and pharmacist switched it out for tramadol? if that is true, and i understood you correctly, tramadol is in tramacet. Tramacet is a mix of acetaminophen (brand name tylenol) 325mg, and Tramadol 37.5mg. Tramadol is a mild opiod.
I am currently on both and a few more for back issues with sciatica.
Wish you a pain free back.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.